# SDR CALA0200419

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APB FORWARD FACE LOWEST POINT CENTER STIFFENER CORRODED AT R/H AND L/H SIDE STA 1016, BL 0. STIFFENER REPAIRS WERE INSTALLED IAW SRM 51-70-11. INSPECTED CAPSULATED FASTENERS AND APPLIED LEVELING COMPOUND.
